MathSciNet Relay Station
MathSciNet bibliographic data
MR2373900 60H20 (45D05 60H05)
Karczewska, Anna Properties of convolutions arising in stochastic Volterra equations. Int. J. Contemp. Math. Sci. 2 (2007), no. 21-24, 1037–1052.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement